Seguir
Ester Pérez Sinusía
Título
Citado por
Citado por
Año
Multi-point Taylor approximations in one-dimensional linear boundary value problems
JL López, EP Sinusía, NM Temme
Applied mathematics and computation 207 (2), 519-527, 2009
302009
A simplification of Laplace’s method: Applications to the gamma function and Gauss hypergeometric function
JL López, P Pagola, EP Sinusía
Journal of Approximation Theory 161 (1), 280-291, 2009
272009
A systematization of the saddle point method. Application to the Airy and Hankel functions
JL López, P Pagola, EP Sinusía
Journal of mathematical analysis and applications 354 (1), 347-359, 2009
242009
Incomplete gamma functions for large values of their variables
C Ferreira, JL López, EP Sinusía
Advances in applied mathematics 34 (3), 467-485, 2005
222005
Generalization of Zernike polynomials for regular portions of circles and ellipses
R Navarro, JL López, JA Díaz, EP Sinusía
Optics Express 22 (18), 21263-21279, 2014
192014
The Gauss hypergeometric function F (a, b; c; z) for large c
C Ferreira, JL López, EP Sinusía
Journal of computational and applied mathematics 197 (2), 568-577, 2006
182006
Trabajo por módulos: un modelo de aprendizaje interdisciplinar y colaborativo en el Grado en Ingeniería en Diseño Industrial y Desarrollo de Producto
A Serrano Tierz, M Hernández Giménez, E Pérez Sinusía, P Biel Ibáñez
REDU. Revista de Docencia Universitaria 11, 197-220, 2013
172013
The Laplace’s and steepest descents methods revisited
C Ferreira, JL López, P Pagola, EP Sinusía
Int. Math. Forum 2 (7), 297-314, 2007
172007
Zernike-like systems in polygons and polygonal facets
C Ferreira, JL López, R Navarro, EP Sinusía
Applied optics 54 (21), 6575-6583, 2015
152015
Asymptotic expansions for two singularly perturbed convection–diffusion problems with discontinuous data: the quarter plane and the infinite strip
JL López, EP Sinusía
Studies in Applied Mathematics 113 (1), 57-89, 2004
132004
Orthogonal basis with a conicoid first mode for shape specification of optical surfaces
C Ferreira, JL López, R Navarro, EP Sinusía
Optics Express 24 (5), 5448-5462, 2016
112016
Asymptotic relations between the Hahn-type polynomials and Meixner–Pollaczek, Jacobi, Meixner and Krawtchouk polynomials
C Ferreira, JL López, EP Sinusía
Journal of computational and applied mathematics 217 (1), 88-109, 2008
112008
Asymptotic approximations for a singularly perturbed convection–diffusion problem with discontinuous data in a sector
JL López, EP Sinusía
Journal of computational and applied mathematics 181 (1), 1-23, 2005
112005
Analytic Approximations for a Singularly Perturbed Convection—Diffusion Problem with Discontinuous Data in a Half-Infinite Strip
JL López, E Pérez Sinusía
Acta Applicandae Mathematica 82, 101-117, 2004
112004
First order approximation of an elliptic 3D singular perturbation problem
JL López, EP Sinusía, NM Temme
Studies in Applied Mathematics 116 (3), 303-319, 2006
92006
New series expansions for the confluent hypergeometric function M (a, b, z)
JL López, EP Sinusía
Applied Mathematics and Computation 235, 26-31, 2014
82014
Asymptotic behaviour of three-dimensional singularly perturbed convection–diffusion problems with discontinuous data
JL López, EP Sinusía, NM Temme
Journal of mathematical analysis and applications 328 (2), 931-945, 2007
82007
Convergent and asymptotic expansions of solutions of second-order differential equations with a large parameter
C Ferreira, JL López, E Pérez Sinusía
Analysis and Applications 12 (05), 523-536, 2014
72014
Two-point Taylor expansions and one-dimensional boundary value problems
J López, E Sinusía
Mathematics of computation 79 (272), 2103-2115, 2010
72010
The asymptotic expansion of the swallowtail integral in the highly oscillatory region
C Ferreira, JL López, EP Sinusía
Applied Mathematics and Computation 339, 837-845, 2018
62018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20